×

The obstacle problem for the biharmonic operator. (English) Zbl 0405.31007


MSC:

31B30 Biharmonic and polyharmonic equations and functions in higher dimensions
31B35 Connections of harmonic functions with differential equations in higher dimensions
35J35 Variational methods for higher-order elliptic equations
35D10 Regularity of generalized solutions of PDE (MSC2000)
35R35 Free boundary problems for PDEs
35R45 Partial differential inequalities and systems of partial differential inequalities
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] H. Brézis - G. Stampacchia , Remarks on some fourth order variational inequalities , Ann. Scuola Norm. Sup. Pisa , 4 ( 4 ) ( 1977 ), pp. 363 - 371 . Numdam | MR 481472 | Zbl 0422.35043 · Zbl 0422.35043
[2] L. Carleson , Selected Topics on Exceptional Sets , Van Nostrand , Princeton , 1967 . MR 225986 | Zbl 0189.10903 · Zbl 0189.10903
[3] J. Frehse , Zum Differenzierbarkeitsproblem bei Variationsungleichungen höherer Ordnung , Hamburg Univ. Math. Sem., Abhand. , 36 ( 1971 ), pp. 140 - 149 . MR 330754 | Zbl 0219.35029 · Zbl 0219.35029
[4] J. Frehse , On the regularity of the solution of the biharmonic variational inequality , Manuscripta Math ., 9 ( 1973 ), pp. 91 - 103 . MR 324208 | Zbl 0252.35031 · Zbl 0252.35031
[5] O.D. Kellogg , Foundations of Potential Theory , Dover Publications , New York , 1953 . Zbl 0053.07301 · Zbl 0053.07301
[6] N.S. Landkof , Foundations of Modern Potential Theory , Springer-Verlag , Berlin , 1972 . MR 350027 | Zbl 0253.31001 · Zbl 0253.31001
[7] J.L. Lions , Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires , Dunod, Gauthier-Villars , Paris , 1969 . MR 259693 | Zbl 0189.40603 · Zbl 0189.40603
[8] J.L. Lions - E. Magenes , Problèmes aux limites Non Homogènes et Applicacations , vol. 1 , Dunod , Paris , 1968 . MR 247243 | Zbl 0165.10801 · Zbl 0165.10801
[9] J.L. Lions - G. Stampacchia , Variational inequalities , Comm. Pure Appl. Math. , 20 ( 1967 ), pp. 493 - 519 . MR 216344 | Zbl 0152.34601 · Zbl 0152.34601
[10] L. Schwartz , Théorie des Distributions , vol. 1 , Herman , Paris , 1957 . MR 107812 | Zbl 0037.07301 · Zbl 0037.07301
[11] G. Stampacchia , Su una disequazione variazionale legata al comportamento elastoplastico delle travi appoggiate agli estremi , Boll. U.M.I ., 11 ( 4 ) ( 1975 ), pp. 444 - 454 . MR 408406 | Zbl 0317.49033 · Zbl 0317.49033
[12] G. Cimatti , The constrained elastic beam , Meccanica , 8 ( 1973 ), pp. 119 - 129 . MR 337110 | Zbl 0281.73032 · Zbl 0281.73032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.